RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 15, Number 1  


Towers of function fields over non-prime finite fields
Alp Bassa, Peter Beelen, Arnaldo Garcia, Henning Stichtenoth
1
On projections of smooth and nodal plane curves
Yu. Burman, Serge Lvovski
31
New homogeneous ideals for current algebras: filtrations, fusion products and Pieri rules
Ghislain Fourier
49
Algebraic independence of multipliers of periodic orbits in the space of rational maps of the Riemann sphere
Igors Gorbovickis
73
A proof of a conjecture by Lötter on the roots of a supersingular polynomial and its application
Takehiro Hasegawa
89
Eigenfunctions for $2$-dimensional tori and for rectangles with Neumann boundary conditions
Thomas Hoffmann-Ostenhof
101
Hyperbolicity of renormalization of circle maps with a break-type singularity
K. Khanin, M. Yampolsky
107
Conformal spectrum and harmonic maps
Nikolai Nadirashvili, Yannick Sire
123
The complete formal normal form for the Bogdanov–Takens singularity
Ewa Stróżyna, Henryk Żołądek
141
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019